# SDR DJFA2007122

- Difficulty date: October 23, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N476LX
- Make and model: Beech 400A
- Aircraft serial: RK376
- Aircraft time: 2,964 hours, 2,637 cycles
- Engine: Pwa JT15D5
- Engine time: 2,964 hours, 2,637 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Computer
- Condition: Out Of Adjust
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ENGINE ROLL BACK OF 5 PERCENT N1 ON THE RT ENGINE FOLLOWED BY A FLUXUATION OF 3-4 PERCENT.  ENGINE STABILIZED AFTER ENGINE HEAT WAS TURNED ON.  MAINTENANCE ADJUSTED THE EFC AUTHORITY.
